Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 111-114
http://dx.doi.org/10.1155/S0161171296000178

Fixed point theorems and variational inequalities with non-compact sets

1Department of Basic Courses, Gezhouba Institute of Hydro-electric Engineering, Hubei, Yichang 443002, China
2Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA

Received 13 July 1993; Revised 21 February 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang-Ni Xiang and Lokenath Debnath, “Fixed point theorems and variational inequalities with non-compact sets,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 111-114, 1996. https://doi.org/10.1155/S0161171296000178.